# SDR CHQA20120816314

- Difficulty date: August 16, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 29,748 hours, 24,170 cycles
- Engine: Allsn AE3007A
- Engine time: 22,863 hours, 18,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE A PREVIOUSLY DAMAGED SECTION OF SKIN AFT OF THE PASSENGER DOOR NEAR FRAME 19-20 AND STRINGER 12L -13L WAS REPAIRED IN ACCORDANCE WITH ETD 2011-145-03683A CLOSING DMI 591816/3 AND 591816/1.
